# SDR ASOA2013103009313

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 26,591 hours, 25,081 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWER DOWN, NOSE GEAR COLLAPSED ON THE RAMP.
